# SDR WRLA2005024

- Difficulty date: February 18, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N273
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ITEM: WOA0974/18 JIB/KWI LEVEL 340, ABOUT 40 MIN AFTER T/O FAINT BLUE SMOKE WAS DETECTED IN THE COCKPIT.  NO AIR SYSTEM ALERTS WERE ANNUNCIATED, NR 1 PACK COCKPIT INFLOW TEMPERATURE WAS 95 DEG WHILE THE TEMPERATURE SELECTOR WAS COMMANDING A COOL DOWN IN THE COCKPIT.  SWITCHED AIR SYSTEM TO MANUAL AND COCKPIT INFLOW TEMPERATURE RETURNED TO NORMAL.  NO ADDITIONAL ACTION WAS REQUIRED, THE SMOKE QUICKLY DISSIPATED.  THE FLIGHT WAS CONTINUED TO DESTINATION WITHOUT INCIDENT.  ITEM IN DMI M21FE1805-99 NR 1 PACK INOP PER MEL 21-51-01 CAT "C".
